# SDR AWXA200300326

- Difficulty date: March 29, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 65,866 hours, 25,803 cycles
- Engine: Rroyce RB211*
- Engine time: 55,182 hours, 21,675 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bleed Valve
- Part number: AC67926
- Part serial: HV380
- Condition: Failed
- Location: Zone 420
- Part time: 51,970 hours, 20,561 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM PHX EN ROUTE FOR LAX AS THROTTLES ADVANCED HEARD A LOUD BANG, REJECTED TAKEOFF DUE TO POSSIBLE NR 2 ENGINE COMPRESSOR STALL. PAX ALSO REPORTED SEEING FLAMES COMING OUT REAR OF ENGINE. MAINT PERFORMED ENGINE SURGE PROCEDURES AND BORESCOPED THE NR 2 ENGINE. NO DEFECTS WERE NOTED. PERFORMED COMPRESSOR AIRFLOW CONTROL TEST NR 3 PER T/C F5M72603. NR 2 ENGINE HIGH PRESSURE (HP) BLEED VALVE FAILED TO OPEN AND CLOSE PER SCHEDULE TABLE 1, COND. A & C. REMOVED AND REPLACED HP2 BLEED VALVE IAW BMM 75-32-04. HP2 BLEED SOLENOID SHOWED EVIDENCE OF CONTAMINATION SO IT WAS ALSO REMOVED AND REPLACED IAW BMM 75-32-05. BLEW OUT LINES AND RE-ACCOMPLISHED TEST NR , SYS OPERATES NORMALLY. PART
